International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 106

Research Paper | Mathematics | India | Volume 3 Issue 10, October 2014


Independent Lict Subdivision Domination in Graphs

M. H. Muddebihal [3] | Naila Anjum


Abstract: Let S (G) be the subdivision graph of G. The lict graph n [S (G)] of S (G) is a graph whose vertex set is the union of the set of edges and set of cutvertices of S (G) in which two vertices are adjacent if and only if the corresponding members are adjacent or incident. A dominating set D of the lict graph n [S (G)] is an independent dominating set if D is independent in n [S (G)]. The minimum cardinality of the smallest independent dominating set of n [S (G)] is called the independent lict subdivision dominating set of G and is denoted by i_ns (G). In this paper many bounds on i_ns (G) were obtained in terms of the vertices, edges and other different parameters of G and not in terms of the elements of n [S (G)]. Further, its relation with other different dominating parameters are also obtained.


Keywords: Subdivision, Lict graph, domination number, independent domination number


Edition: Volume 3 Issue 10, October 2014,


Pages: 1551 - 1553


How to Cite this Article?

M. H. Muddebihal, Naila Anjum, "Independent Lict Subdivision Domination in Graphs", International Journal of Science and Research (IJSR), Volume 3 Issue 10, October 2014, pp. 1551-1553, https://www.ijsr.net/get_abstract.php?paper_id=OCT14371

How to Share this Article?







Similar Articles with Keyword 'domination number'

Downloads: 1

Research Paper, Mathematics, India, Volume 11 Issue 1, January 2022

Pages: 934 - 936

Total k-rainbow Domatic Number

Pavitra P. Kumbargoudra | Shailaja S. Shirkol [2]

Share this Article

Downloads: 97 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1280 - 1283

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala [8] | T. Kavitha

Share this Article


Top